Hail, Cassia
- When
- July 26, 1:24 PM MST to 1:30 PM MST
- Where
- Cassia County, 12 mi S of Oakley
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.083, -113.867
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 26, 1:40 AM MST, 11 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 240 AM MDT MON JUL 26 2004 .DISCUSSION... MINOR TROFS PASSING THRU THE BROAD BASED UPPER TROF OVER THE PAC NW. THE FIRST TROF MOVING THRU ERN ID EARLY THIS MORNING IS RESPONSIBLE FOR THE LINGERING CONVECTION IN THE CENTRAL MTNS AND THE NE HIGHLANDS. THE SECOND TROF IS EXPECTED TO PASS THRU ERN ID THIS AFTN...THUS WILL CARRY POPS MAINLY IN THE MTNS. THE UPPER RIDGE REMAINS OFF THE COAST WHICH WILL KEEP ERN ID UNDER NW FLOW UNTIL THE END OF THE WEEK. THE UPPER RIDGE BEGINS TO MOVE BACK INTO THE ROCKIES OVER THE WEEKEND...WITH SHOULD RESULT IN WARMER TEMPS AND GENERALLY DRY CONDITIONS. HEDGES && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 540 AM MDT MON JUL 26 2004 IDZ017>023-031-032-271200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 540 AM MDT MON JUL 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... A FEW THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST IDAHO MAINLY IN THE MOUNTAINS THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS UP TO 45 MPH...AND HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Salt Lake City radar (KMTX), 149 km away, was scanning. The volume nearest the first event began at 20:23 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414507.